It started Dec 2010 in Bolivia, suddenly felt nauseous, vomited. Had low grade fever and all over muscle pain, fatigue. No diarrhea. I was treated with 10 days of Cipro. For months I couldn't drink alcohol without vomiting, and had pain and bloating after eating anything oily or too greasy. I also had urgent urges to pee during the day.
In August 2011 I had a UTI, treated with antibiotics. In Septmeber I got another kind of infection and took one antibiotic (prescibed for 7 days) for 3 days but was not able to tolerate it, so I switched to another antibiotic (one dosage) and vomited shortly afterwards, so I had to take it a third time (one dosage). I continued to have symptoms so I was prescribe another 2 weeks of anti-biotics "just in case". This would have been early november.
Dec 28th 2011, bloating and pain in my abdomen, very nauseous, vomiting, I go to the ER. They investigate for appendicitis but U/S and CT scan are clear (just some free fluid and my ovarian cyst). High WBC too. Pain all over my abdomen, mostly concentrated around my belly button but moving and changing except for one spot (which is where the Bolivian doctor had said I had an infection), pain in abdominal muscles, especially with a full bladder. Dec 30th, I'm diagnosed with a "virus" due to sensistive intestines from my illness in Bolivia, and told to avoid oil and alcohol. I have one bout of diarrhea and back to normal again. Then a hemarrhoid (though it didn't hurt, nor itch, and I hadn't been straining or aything...)
I still feel ill after I eat. I feel especially bad when I have simple carbs and sugar, but it seems anything I eat 30-60 minutes kater I feel like crap. A lot of general "not feeling well", like I taste something funny in my mouth. My tongue was feeling numb for a while but I thought it was just in my head. On friday my tongue turned bright orange!!! I'm hygenic I brush my teeth often, I don't eat anything artifically coloured, the only thing orange i've been eating are carrots, now I have a inner-cheek sore and my tongue is discoloured (today, monday, its turning pale yellow).
Could this all be a fungus from taking too many anti-biotics? Is that a real scientific possibility? Intestinal fungus???
I also have low bloop pressure (90/55), fatigue, anxiety, and I get pretty strong salt cravings, especially lately, and my blood work showed high potassium levels. Could Addison's be a possibility?
I have a referral to see a gastroenterologist. The waiting time to see a gastroenterologist is 12 months! 6 months if its considered urgent!!! This is so frustrating...
two nights ago I had yogurt with extra probiotic bacteria, it seemed to have helped. But last night it got worst, I've never had heart burn but I imagine this is what it feels like, it hurt in my esophagus, not just my abdomen.
I called the other hospitals with gastroenterology departments, two of them I could not get through to a human, just recordings, but one gave a fax number and said they contact you within 4 weeks, so I faxed all my info and hope to hear back within a month... :S
I saw my family doctor though, he thinks its an ulcer, so he gave me Nexium. He didnt do any tests. But I think he's right. I feel better since taking it, I still have some nausea but I don't get that awful feeling 1 hour after I eat anymore. There is definitly something in that spot to the right of my belly button though, I feel it in there, maybe thats where the ulcer is?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.